# SDR AALA202011269004

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 26,307 hours, 10,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT NUMBER 2 DOOR OUTSIDE EMERGENCY LIGHT BURNED OUT.  RELAMPED L2 DOOR EMERGENCY LIGHT.
